MAUDE Adverse Event Report: MASIMO - 40 PARKER LNC-10-GE; OXIMETER

MASIMO - 40 PARKER LNC-10-GE; OXIMETER
Model Number 2016
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.
 
Event or Problem Description
The customer reported theyhave experienced discrepancies in abgs while using ge b650 monitors with masimo set and stryker reprocessed.For the past week, customer used masimo neo sensors (not reprocessed) with similar discrepancies.Ge monitor with set usually reads higher than the blood gas spo2.Customer submitted all samples, those that correlate and those that did not because they want to understand the problem.Staff does not know if they can trust the monitor and their physicians do not trust the saturation on the monitor.This is an ongoing issue and the customer is concerned with patient safety and liability for unreliable spo2 readings.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.

Brand Name
LNC-10-GE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6840816
Report Number2031172-2017-00862
Device Sequence Number661991
Product Code DQA
UDI-Device Identifier00843997000550
UDI-Public00843997000550
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2016
Device Catalogue Number2016
Device Lot Number13GHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date09/04/2017
Supplement Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1